Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 96, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 25, 2013, 1:20 AM CDT for 4 counties in Kansas. It was in force for 40 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2013, 1:20 AM CDT (06:20 UTC)
- Expired
- Jun 25, 2013, 2:00 AM CDT
- In force
- 40 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 80.0 mph
Counties Lyon County, KS, Morris County, KS, Osage County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 38 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 1:30 AM CDT | TSTM WND DMG | 3 Ssw Dunlap, KS | TEN INCH TREE LIMBS DOWN. TIME ESTIMATED. |
| Jun 25, 1:30 AM CDT | NON-TSTM WND DMG | 3 Ssw Dunlap, KS | TEN INCH TREE LIMBS DOWN. TIME ESTIMATED. CORRECTED TO CHANGE TO NON THUNDERSTORM WIND DAMAGE. NO THUNDERSTORMS ANYWHERE NEAR. |
| Jun 25, 1:55 AM CDT | TSTM WND DMG | Americus, KS | DELAYED REPORT. REPORT FROM SOCIAL MEDIA. ROOF BLOWN OFF OF A SHED. ESTIMATED 60 TO 70 MPH WINDS POSSIBLY NEAR 80 MPH. |
| Jun 25, 1:55 AM CDT | NON-TSTM WND DMG | Americus, KS | DELAYED REPORT. REPORT FROM SOCIAL MEDIA. ROOF BLOWN OFF OF A SHED. ESTIMATED 60 TO 70 MPH WINDS POSSIBLY NEAR 80 MPH. CORRECTED TO NON THUNDERSTORM WIND DAMAGE SINCE NO THUNDERSTORM ANYWHERE IN THE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1963 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 1485 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
958
WUUS53 KTOP 250620
SVRTOP
KSC111-127-139-197-250700-
/O.NEW.KTOP.SV.W.0096.130625T0620Z-130625T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
120 AM CDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LYON COUNTY IN EAST CENTRAL KANSAS...
SOUTHEASTERN MORRIS COUNTY IN EAST CENTRAL KANSAS...
NORTHWESTERN OSAGE COUNTY IN EAST CENTRAL KANSAS...
SOUTHERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 200 AM CDT
* AT 117 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUSHONG...
AND MOVING NORTHEAST AT 15 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED. FLYING DEBRIS WILL
BE DANGEROUS TO PEOPLE AND ANIMALS. EXPECT CONSIDERABLE
DAMAGE TO ROOFS...WINDOWS AND VEHICLES. EXTENSIVE TREE
DAMAGE AND POWER OUTAGES ARE LIKELY.
* LOCATIONS IMPACTED INCLUDE...
ESKRIDGE...ALLEN...ADMIRE...HARVEYVILLE AND BURLINGAME.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 135 AND 165.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3853 9662 3887 9634 3886 9568 3849 9604
TIME...MOT...LOC 0620Z 225DEG 15KT 3863 9625
HAIL...<.75IN
WIND...80MPH
$$2 follow-up statements
608
WWUS53 KTOP 250626
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
126 AM CDT TUE JUN 25 2013
KSC111-127-139-197-250700-
/O.CON.KTOP.SV.W.0096.000000T0000Z-130625T0700Z/
OSAGE-MORRIS-LYON-WABAUNSEE-
126 AM CDT TUE JUN 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WABAUNSEE...NORTHERN LYON...SOUTHEASTERN MORRIS AND NORTHWESTERN
OSAGE COUNTIES UNTIL 200 AM CDT...
AT 121 AM CDT...TRAINED SPOTTERS REPORTED STRONG WINDS OUT AHEAD OF
RAIN SHOWERS NEAR BUSHONG...AND MOVING NORTHEAST AT 15 MPH.
THIS IS A VERY DANGEROUS STORM...AND IS NOT ASSOCIATED WITH HEAVY
PRECIPITATION AT THIS TIME. THE WINDS WILL COME THROUGH BEFORE
PRECIPITATION DOES.
HAZARD...80 MPH WIND GUSTS.
SOURCE...PUBLIC.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED. FLYING DEBRIS WILL BE
DANGEROUS TO PEOPLE AND ANIMALS. EXPECT CONSIDERABLE DAMAGE
TO ROOFS...WINDOWS AND VEHICLES. EXTENSIVE TREE DAMAGE AND
POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
ESKRIDGE...ALLEN...ADMIRE...HARVEYVILLE AND BURLINGAME.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 135 AND 165.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3853 9662 3887 9634 3886 9568 3849 9604
TIME...MOT...LOC 0624Z 225DEG 15KT 3864 9623
HAIL...<.75IN
WIND...80MPH
$$776
WWUS53 KTOP 250636
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
136 AM CDT TUE JUN 25 2013
KSC111-127-139-197-250700-
/O.CON.KTOP.SV.W.0096.000000T0000Z-130625T0700Z/
OSAGE-MORRIS-LYON-WABAUNSEE-
136 AM CDT TUE JUN 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WABAUNSEE...NORTHERN LYON...SOUTHEASTERN MORRIS AND NORTHWESTERN
OSAGE COUNTIES UNTIL 200 AM CDT...
AT 131 AM CDT...RADAR INDICATED THESE SEVERE WINDS WERE LOCATED NEAR
ALLEN. SPOTTERS HAVE REPORTED WINDS OF 60 TO 80 MPH WITH THIS AREA
OF WINDS.
THIS IS A VERY DANGEROUS STORM. THE WIND IS GUSTING NORTH NORTHEAST
OUT AHEAD OF RAIN SHOWERS TO THE SOUTH. WINDS WILL ARRIVE BEFORE ANY
PRECIPITATION DOES.
HAZARD...80 MPH WIND GUSTS.
SOURCE...PUBLIC.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED. FLYING DEBRIS WILL BE
DANGEROUS TO PEOPLE AND ANIMALS. EXPECT CONSIDERABLE DAMAGE
TO ROOFS...WINDOWS AND VEHICLES. EXTENSIVE TREE DAMAGE AND
POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
ESKRIDGE...ADMIRE...HARVEYVILLE...ALLEN...AND BURLINGAME.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 135 AND 165.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3853 9662 3887 9634 3886 9568 3849 9604
TIME...MOT...LOC 0634Z 225DEG 15KT 3867 9619
HAIL...<.75IN
WIND...80MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 12:16 AM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 25, 12:16 AM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 1216 AM CDT TUE JUN 25 2013 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 350 PM CDT MON JUN 24 2013 SCATTERED CONVECTION CONTINUES ACROSS NORTH CENTRAL AND NORTHEAST KANSAS THIS AFTERNOON IN AN UNCAPPED ATMOSPHERE. A SMALL WAVE WAS MOVING THROUGH CENTRAL KANSAS THIS AFTERNOON AT 19Z AND A THETA RIDGE FROM SOUTHWEST TO NORTHEAST ACROSS THE STATE. A STRONGER SHORTWAVE WAS MOVING INTO NEW MEXICO THIS AFTERNOON. THERE MAY BE A LULL OUT IN NORTH CENTRAL KANSAS THIS EVENING BUT WITH THE SHORTWAVE MOVING OUT OF NEW MEXICO AND STORMS MOVING OUT OF THE HIGH PLAINS AS STORMS DEVELOP ALONG THE DRYLINE LATER THIS EVENING AND OVERNIGHT. HIGH THETA-E AIR WILL CONTINUE TO BE ADVECTED INTO NORTHEAST KANSAS TONIGHT AS THE LOW LEVEL JET INCREASES. GOOD MOISTURE FETCH SHOWING UP FROM OLD MEXICO INTO THE CENTRAL PLAINS ON SATELLITE WATER VAPOR IMAGERY. SHEAR IS FORECAST TO BE IN THE 20 TO 30 KT RANGE TONIGHT ESPECIALLY OUT IN THE WESTERN COUNTIES AND ALONG THE BORDER WITH NEBRASKA. IN GENERAL LEFT SMALL POPS FOR MOST OF THE NIGHT. AGAIN HEAVY RAINFALL IS POSSIBLE AS WELL AS HAIL AND WIND. NAM IS A BIT TOO QUICK WITH THE PROGRESSION OF THE NEW MEXICO WAVE NORTHEAST BY ABOUT 6 HOURS. OUTFLOW BOUNDARIES MAY AGAIN BE A FOCUS FOR SCATTERED THUNDERSTORMS LATE TONIGHT AND EARLY TUESDAY MORNING. THERE IS SOME MODEL CONSENSUS FOR A CHANCE OF THUNDERSTORMS IN THE FAR EAST EARLY TUESDAY. TEMPERATURES WILL BE ON THE WARM SIDE AGAIN TONIGHT WITH MID 70S COMMON. HIGHS ON TUESDAY MAY REACH NEAR 100 NEAR CENTRAL KANSAS WITH MID 90S IN THE EAST. PRESSURE GRADIENT TIGHTENS EAST OF THE SURFACE TROUGH AXIS FROM SOUTHWEST KANSAS TO EASTERN NEBRASKA. WINDS SHOULD STAY UP TONIGHT AS BOUNDARY LAYER REMAINS WELL MIXED...THEN INCREASE AGAIN TUESDAY MORNING. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 350 PM CDT MON JUN 24 2013 WEAK SHORTWAVE TROUGH SHOULD MOVE OFF TO THE EAST OF THE CWA TUESDAY NIGHT SO WILL MAINTAIN A DRY FCST WITH VEERING LLVL WINDS THROUGH THE NIGHT AND NORTH NORTHWESTERLY JUST OF THE SFC ON WEDNESDAY. THIS SHOULD KEEP TEMPS FROM GETTING MUCH WARMER THAN THE HIGHS ON TUESDAY. HOWEVER AS THE FLOW BECOMES MORE SOUTHWESTERLY ON THURSDAY...HIGH TEMPS MAY COME BACK UP ANOTHER DEGREE OR TWO FROM WEDNESDAY RANGING FROM NEAR 95 FAR NORTHEAST TO 100-102 IN THE OTTAWA AND DICKINSON COUNTY AREA. HOWEVER...HEAT INDICES WILL COMMONLY BE IN THE 100-105 DEGREE RANGE FOR WEDNESDAY AND THURSDAY. WITH A SUBSTANTIAL EML IN PLACE THROUGH THIS PERIOD AND A LACK OF SIGNIFICANT FORCING...WILL KEEP FCST DRY AS WELL WITH MOSTLY SUNNY/CLEAR SKIES. BY THURSDAY AFTERNOON AND ESPECIALLY THURSDAY NIGHT...MODELS STILL DEVELOPING CONVECTION ACROSS THE NORTH AS MOISTURE AXIS WHICH WAS EARLIER SHUNTED OFF TO THE EAST...IS ADVECTED BACK INTO THE CWA WITHIN A CONVERGENCE ZONE ALONG A WEAK BOUNDARY DROPPING SOUTHWARD. THERE IS SOME TIMING/FORCING LOCATION DIFFERENCES BETWEEN MODELS...BUT THERE IS ENOUGH CONSENSUS TO GO WITH A SLIGHT CHANCE FOR AFTERNOON CONVECTION IN THE NORTHEAST...SPREADING SOUTHEASTWARD THURSDAY NIGHT. WILL KEEP THE HIGHEST POPS...NEAR 40 PERCENT OVER THE FAR NORTHEAST. WILL END PRECIP CHANCES ACROSS THE AREA BY THE DAYTIME ON FRIDAY AS THE BOUNDARY MOVES SOUTHWARD. THIS WILL ALSO MARK THE BEGINNING OF A GRADUAL DECLINE IN BOTH TEMPERATURES AND DEWPOINTS AS A LARGE SCALE UPPER TROUGH DEEPENS THROUGH THE WEEKEND OVER THE EASTERN CONUS. DEWPOINTS WILL COMMONLY BE IN THE UPPER 50S TO LOWER 60S. HIGHS THROUGH THE WEEKEND WILL RANGE FROM THE UPPER 80S TO LOWER 90S SATURDAY TO THE MIDDLE TO UPPER 80S SUNDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1116 PM CDT MON JUN 24 2013 TRACKING SCT TSRA EXITING EASTWARD PAST KTOP/KFOE. MAY SEE SOME LINGERING RAIN SHOWERS AT THESE SITES FOR THE NEXT FEW HOURS. CLOUD BASES ARE NEAR 7 KFT AND EXPECT CIGS TO STAY IN VFR STATUS AT KTOP/KFOE/KMHK. STRONG SOUTH WINDS SHOULD CONTINUE TO BLOW BETWEEN 20 AND 25 KTS SUSTAINED WITH GUSTS UP TO NEAR 30 KTS. IF WINDS ARE ABLE TO WEAKEN BLO 10 KTS OVERNIGHT...LLWS MAY BE POSSIBLE AS SOUNDING PROFILERS SHOW STRONG LOW LEVEL WINDS JUST OFF THE SFC APPROACHING 50 KTS. SHORT TERM TEMPO FOR WINDS AND SHOWERS AT TOP/FOE. AFT 15Z ALL MENTION OF PRECIPITATION CLEARS THE AREA WITH BKN MID LEVEL CLOUDS AND SOUTH WINDS INCREASING AGAIN AOA 15 KTS WITH GUSTS AOA 20 KTS. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...53 LONG TERM...63 AVIATION...BOWEN
Hazardous weather outlook, Jun 24, 4:52 PM CDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TOPEKA KS 452 PM CDT MON JUN 24 2013 KSZ008>012-020>024-026-034>040-054>056-058-059-252200- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 451 PM CDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS THIS EVENING AND AGAIN AFTER MIDNIGHT TONIGHT. SOME STORMS MAY BE SEVERE ACROSS NORTH CENTRAL AND NORTHEAST KANSAS. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN HAZARDS. LOCALLY HEAVY RAINFALL COULD LEAD TO FLASH FLOODING TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS IN NORTHEAST KANSAS ON TUESDAY MORNING...MAINLY EAST OF HIGHWAY 75 AND NORTH OF INTERSTATE 70. AFTERNOON HEAT INDICES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES TUESDAY THROUGH THURSDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE THURSDAY NIGHT ESPECIALLY ACROSS NORTHEAST AND EAST CENTRAL KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS UNLIKELY THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 24, 9:43 PM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
943 PM CDT MON JUN 24 2013
KSZ034-250315-
OTTAWA-
943 PM CDT MON JUN 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR OTTAWA COUNTY...
THROUGH 1015 PM CDT...A SMALL AREA OF POTENTIALLY STRONG WINDS WILL
MOVE NORTHEAST AT 25 MPH ACROSS PORTIONS OF OTTAWA COUNTY. NATIONAL
WEATHER SERVICE DOPPLER RADAR INDICATED THAT STRONG WINDS IN EXCESS
OF 50 MPH MAY BE POSSIBLE. THIS AREA OF STRONG WIND HAS CAUSED TREE
AND POWER LINE DAMAGE IN PARTS OF LINCOLN COUNTY. SOME LOCATIONS
THAT COULD BE AFFECTED INCLUDE MINNEAPOLIS...TESCOTT...CULVER...
ADA...BENNINGTON...NILES AND WELLS.
&&
LAT...LON 3921 9793 3931 9741 3930 9737 3896 9737
3895 9778 3896 9794
TIME...MOT...LOC 0241Z 245DEG 23KT 3910 9771
BARJENBRUCHSpecial weather statement, Jun 25, 1:17 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
117 AM CDT TUE JUN 25 2013
KSZ037-038-054-055-250700-
LYON-MORRIS-OSAGE-WABAUNSEE-
117 AM CDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OSAGE...SOUTHEASTERN
MORRIS...NORTHERN LYON AND SOUTHERN WABAUNSEE COUNTIES...
THROUGH 200 AM CDT...RAIN SHOWERS WILL CONTINUE TO MOVE NORTHEAST
ACROSS NORTHERN LYON INTO SOUTHERN WABAUNSEE AND WESTERN OSAGE
COUNTIES. AHEAD OF THESE SHOWERS...RADAR INDICATES AN AREA OF
STRONG WINDS...LIKELY IN EXCESS OF 50 MPH...ALSO MOVING NORTHEAST.
MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS 134 AND 159
COULD ALSO BE AFFECTED...AS WELL AS RESIDENTS OF ALLEN AND DUNLAP.
&&
LAT...LON 3851 9636 3852 9636 3852 9639 3854 9653
3887 9636 3880 9579 3848 9608
TIME...MOT...LOC 0615Z 180DEG 0KT 3880 9636The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 9:43 PM CDT | Special Weather Statement | TOP | Ottawa | 32 min |
| Jun 25, 1:17 AM CDT | Special Weather Statement | TOP | Lyon | 43 min |
| Jun 25, 1:58 AM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Wabaunsee | 32 min |
| Jun 25, 2:07 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson, Geary, Morris, Ottawa | 38 min |
| Jun 25, 2:22 AM CDT | Special Weather Statement | TOP | Anderson, Coffey | 38 min |
| Jun 25, 2:43 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson, Geary, Morris, Ottawa and 3 more | 47 min |
| Jun 25, 3:15 AM CDT | Areal Flood Advisory | TOP | Ottawa | 2 hr |
| Jun 25, 3:21 AM CDT | Special Weather Statement | TOP | Wabaunsee | 39 min |
| Jun 25, 3:29 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson, Ottawa, Republic, Washington | 46 min |
| Jun 25, 4:08 AM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Ottawa | 37 min |
| Jun 25, 4:44 AM CDT | Special Weather Statement | TOP | Dickinson | 31 min |
| Jun 25, 6:16 AM CDT | Special Weather Statement | TOP | Marshall | 29 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.